# SDR ASAA2018120927363

- Difficulty date: December 9, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 41,481 hours, 12,552 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250350030
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD FOUND NR 1 ENGINE FAULT 75-20391, LONG TIME FAULT. THE VSV POSITION SIGNAL IS OUT OF RANGE. GROUNDED - YES. ON DEFERRAL.  ACCOMPLISHED FIM 75-34 TASK 819. FOUND J6 (CH B) WIRE HARNESS RESISTANCE NOT IN SPECIFIED RANGE. REMOVED AND REPLACED J6 WIRING HARNESS PER AMM 73-21-06. EEC TEST TASK PASSED PER AMM 73-21-00-700-804-F00. ACTUATORS TEST PASSED PER AMM 71-00-00-700-807-F00. GROUND VERIFICATION SUCCESSFUL.
